jana wrote:Hello, I searched and the topic hives was already discussed, but though I´m askink. Did anybody have hives? I have terrible hives for 14 days (now I ´m hospitalized on cortizone cure, which helps, but when it stops, it appears again). I use copaxone 1 year and had no problems so far, but my neuro said, she couldn´t separete out the copaxone like a reason of hives. That´s why I don´t continue with copaxone now (for a week I didn´t inject it), but the hives doesn´t go away.
Should I continue with copaxone, or not? Could it be the cause? The doctor say, that it would be very unusual to have an alergic reaction after 1 year of useing.
To be sincere, I have the only wish now, get out of hives no matter how!
SEE MY RESPONSES BELOW/ABOVE. THESE REACTIONS ARE VERY COMMON ALTHOUGH DR'S WILL NOT ADMIT TO THAT. MINE FINALLY DID TELL ME IT WAS THE COPAXONE AND IT STATES THE REACTUION ON THE SHEETS OF SIDE EFFECTS THAT COME WITH THE MEDICATION.
Users browsing this forum: No registered users